# SDR SWAA2024041071532

- Difficulty date: April 7, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 50,060 hours, 26,004 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING FIXED TRAILING EDGE PANEL 651AT DELAMINATION<[01] REMOVED PANEL PER AMM 57-50-01-401.;[02] LOCATED AND DRILLED NEW PANEL PER SRM 51-40-05;[03] INSTALLED PANEL IAW AMM 57-50-02 APPLIED TOP COAT IAW AMM 51-21-73
